# SDR REXA2012080101076

- Difficulty date: June 26, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,719 hours, 18,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BETWEEN LBL 18 AND LBL 27 HAS SMALL DENT JUST ABOVE FLOOR LINE.  REPAIRED IAW REO 601R-53-61-4755.
